Alert archive / Kansas / Wind Advisories in 2008
Wind Advisory 22, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Nov 7, 2008, 3:56 AM CST for 6 counties in Kansas. It took effect at Nov 7, 2008, 8:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2008, 3:56 AM CST (09:56 UTC)
- In effect from
- Nov 7, 2008, 8:00 AM CST
- Expired
- Nov 7, 2008, 5:59 PM CST
- In force
- 10 hr
- Issued by
- NWS Hastings, NE
Counties Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1805 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -165 m²/s²
- 0-3 km storm-relative helicity
- -132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGID 070956 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 356 AM CST FRI NOV 7 2008 KSZ005>007-017>019-071800- /O.NEW.KGID.WI.Y.0022.081107T1400Z-081108T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT 356 AM CST FRI NOV 7 2008 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. SUSTAINED NORTHWEST WINDS NEAR 30 MPH WITH GUSTS OCCASIONALLY TO 45 MPH ARE EXPECTED TODAY. IF YOU PLAN TO TRAVEL IN THE ADVISORY AREA...KEEP A FIRM GRIP ON THE WHEEL...AND BE READY FOR SUDDEN GUSTS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ048-049-060>064-072>077-082>087-071800- /O.EXB.KGID.WI.Y.0021.000000T0000Z-081108T0000Z/ MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS- KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER- NUCKOLLS-THAYER- INCLUDING THE CITIES OF...CENTRAL CITY...OSCEOLA...LEXINGTON... KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE... MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA... FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON 356 AM CST FRI NOV 7 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SUSTAINED NORTHWEST WINDS NEAR 30 MPH WITH GUSTS OCCASIONALLY TO 45 MPH ARE EXPECTED TODAY. IF YOU PLAN TO TRAVEL IN THE ADVISORY AREA...KEEP A FIRM GRIP ON THE WHEEL...AND BE READY FOR SUDDEN GUSTS. $$ NEZ039>041-046-047-071800- /O.EXT.KGID.WI.Y.0021.000000T0000Z-081108T0000Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD- INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY... ST. PAUL 356 AM CST FRI NOV 7 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... SUSTAINED NORTHWEST WINDS NEAR 30 MPH WITH GUSTS OCCASIONALLY TO 45 MPH ARE EXPECTED TODAY. IF YOU PLAN TO TRAVEL IN THE ADVISORY AREA...KEEP A FIRM GRIP ON THE WHEEL...AND BE READY FOR SUDDEN GUSTS. $$ WESELY
2 follow-up statements
000 WWUS73 KGID 071742 AAA NPWGID URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 1142 AM CST FRI NOV 7 2008 NEZ039>041-046>049-060>064-072>077-082>087-080000- /O.CON.KGID.WI.Y.0021.000000T0000Z-081108T0000Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE- FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN... RED CLOUD...SUPERIOR...NELSON...HEBRON 1142 AM CST FRI NOV 7 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ALONG WITH BRIEF GUSTS UP TO 45 MPH...WILL REMAIN POSSIBLE INTO THIS AFTERNOON BEFORE EASING BELOW ADVISORY CRITERIA BY EARLY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ005>007-017>019-080000- /O.CON.KGID.WI.Y.0022.000000T0000Z-081108T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT 1142 AM CST FRI NOV 7 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ALONG WITH BRIEF GUSTS UP TO 45 MPH...WILL REMAIN POSSIBLE INTO THIS AFTERNOON BEFORE EASING BELOW ADVISORY CRITERIA BY EARLY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGID 072359 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 559 PM CST FRI NOV 7 2008 NEZ039>041-046>049-060>064-072>077-082>087-080100- /O.CAN.KGID.WI.Y.0021.000000T0000Z-081108T0000Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE- FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN... RED CLOUD...SUPERIOR...NELSON...HEBRON 559 PM CST FRI NOV 7 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND ADVISORY...AS WINDS WILL BE BELOW ADVISORY CRITERIA THE REST OF THE NIGHT. $$ KSZ005>007-017>019-080100- /O.CAN.KGID.WI.Y.0022.000000T0000Z-081108T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT 559 PM CST FRI NOV 7 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND ADVISORY...AS WINDS WILL BE BELOW ADVISORY CRITERIA THE REST OF THE NIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Nov 6, 11:09 PM CST, 4 hours 47 minutes earlier.
Area forecast discussion, Nov 6, 11:09 PM CST, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1109 PM CST THU NOV 6 2008 .AVIATION...06Z TAF. STATUS QUO TYPE FORECAST CONTINUES WITH QUITE A BIT OF WIND AND SEVERAL PERIODS OF MVFR CIGS. WINDS WILL CONTINUE IN THE 20 TO 35 KT RANGE...WITH SOME OF THE STRONGER WINDS LIKELY DURING THE LATE MORNING/AFTERNOON HOURS ON FRIDAY. ONLY PASSING SNOW SHOWERS WILL BE NOTED FROM TIME TO TIME. && .PREV DISCUSSION... /ISSUED 631 PM CST THU NOV 6 2008/ AVIATION...00Z TAF. KGRI REMAINS UNDER THE INFLUENCE OF A HUGE UPPER LEVEL LOW PRESSURE OVER NEAR NORFOLK. STRONG GRADIENT WRAPPING AROUND THE LOW TEAMED WITH PRESSURE RISES CONTINUE TO PUSH WINDS UP TO 40 MPH AT TIMES. THERE WILL BE SOME DECREASE OVERNIGHT IN THE WIND...BUT SPEEDS WILL INCREASE AGAIN BY LATE MORNING FRIDAY. LOOK FOR MVFR CIGS TO PREVAIL THROUGHOUT THE FORECAST...WITH PERIODS OF LIGHT SNOW AS THE TROWEL MOISTURE IS PULLED AROUND THE CIRCULATION. PREV DISCUSSION... /ISSUED 258 PM CST THU NOV 6 2008/ SHORT TERM...FOR TONIGHT THROUGH FRIDAY NIGHT. AN ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE ACROSS THE AREA TONIGHT INTO FRIDAY AS A STRONG CLOSED LOW SITTING OVER NORTHWEST IOWA THIS AFTERNOON...WILL SHIFT VERY SLOWLY NORTHEAST INTO THE UPPER MIDWEST BY FRIDAY AFTERNOON. SURFACE WISE...THIS SYSTEM IS ESSENTIALLY VERTICALLY STACKED WITH THE SURFACE LOW ALSO POSITIONED ACROSS NORTHWEST IOWA WHILE A COLD FRONT IS SEEN STRETCHING FROM THE UPPER MIDWEST INTO THE MID MS RIVER VALLEY BEFORE STRETCHING SOUTHWEST TO THE TEXAS GULF COAST REGION. A VERY TIGHT PRESSURE GRADIENT IS SEEN BEHIND THIS LOW WITH REGIONAL PROFILER/88D VAD WIND DATA SHOWING 500M WINDS OF 40 TO 60 KNOTS. THIS WIND IS EFFECTIVELY MIXING DOWN TO THE SURFACE WITH SUSTAINED WIND SPEEDS BETWEEN 30 TO 40 MPH AND GUSTS BETWEEN 45 TO 65 MPH REPORTED AT NUMEROUS LOCATIONS. AS THE AREA HEADS INTO TONIGHT AND FRIDAY...THE NAM AND GFS SHOW A WARM TROWEL WRAPPING AROUND THE BACK SIDE OF THIS UPPER LOW AT AROUND THE 300K THETA/E LAYER THROUGH FRIDAY AFTERNOON. UP TO THIS POINT...THIS TROWEL HAS AIDED IN PRODUCING ENOUGH MID LEVEL FRONTOGENESIS TO BRING AN ELONGATED BAND OF LIGHT SNOW AND RAIN FROM THE BLACK HILLS INTO SOUTH CENTRAL NEBRASKA TODAY...ALTHOUGH WITH SURFACE TEMPERATURES ABOVE FREEZING ACROSS CENTRAL NEBRASKA INTO NORTH CENTRAL KANSAS...ANY SNOW ACCUMULATION HAS BEEN LIMITED TO AN INCH OR LESS. AS THE UPPER SYSTEM LIFTS NORTHEAST OF THE AREA TONIGHT AND FRIDAY...THE BETTER MOISTURE WILL ALSO LIFT NORTHEAST OF THE REGION. NONETHELESS...ANTICIPATE THE AFOREMENTIONED TROWEL WILL CONTINUE TO PRODUCE BANDS OF LIGHT SNOW OR A LIGHT SNOW/RAIN MIX ACROSS THE FORECAST AREA THROUGH TONIGHT INTO THE FIRST HALF OF FRIDAY. THE BEST CHANCE FOR MEASURABLE PRECIPITATION LOOKS TO BE ACROSS SOUTH CENTRAL NEBRASKA WHILE MORE OF A FLURRY OR SPRINKLE CAN BE EXPECTED ACROSS NORTH CENTRAL KANSAS. TEMPERATURES ARE EXPECTED TO REMAIN RELATIVELY WARM ACROSS THE AREA BUT CAN/T RULE OUT UP TO AN INCH OF SNOW ACCUMULATION NORTH OF HIGHWAY 92 ACROSS CENTRAL NEBRASKA. WIND WISE...ALTHOUGH THE GRADIENT IS SHOWN TO REMAIN STRONG AND LAPSE RATES STEEP THROUGH MOST OF THE NIGHT...THE MODELS DROP OFF WINDS ENOUGH TO FALL BELOW ADVISORY CRITERIA LATER THIS EVENING. CURRENT ADVISORY LASTS UNTIL 12Z BUT EVENING CREW WILL LIKELY NEED TO CANCEL ADVISORY BEFORE MIDNIGHT. NONETHELESS...WINDS ARE SHOWN TO PICK BACK UP ON FRIDAY AS MIXING HELPS STRONGER WINDS TRANSFER DOWN TO THE SURFACE. BUFKIT MOMENTUM TRANSFER ALONE SHOWS POTENTIAL FOR SUSTAINED WINDS AROUND 30 MPH WITH GUST POTENTIAL UP TO 45 MPH. WILL HOLD OFF ON ISSUING ANOTHER WIND ADVISORY...BUT MID SHIFT WILL HAVE TO LOOK AS THIS VERY CLOSELY. WITH PLENTY OF CLOUD COVER ANTICIPATED...WILL AIM FOR HIGHS IN THE UPPER 30S NORTHEAST...TO THE MID 50S SOUTHWEST. SUBSIDENCE THEN BEGINS TO SPREAD ACROSS THE AREA FRIDAY NIGHT AS THE INFLUENCE OF THE UPPER LOW BEGINS TO FADE. THIS WILL ALLOW LOW LEVEL CLOUD COVER TO SLOWLY ERODE FROM SOUTHWEST TO NORTHEAST ACROSS THE REGION. THIS MAY BRING A RELATIVELY COLD NIGHT AS TEMPS DROP INTO THE MID 20S TO LOWER 30S. LONG TERM...SATURDAY THROUGH THURSDAY. A NORTHWEST FLOW PATTERN WILL BE IN PLACE ON SATURDAY WHILE THE POTENT UPPER LOW PRESSURE SYSTEM REACHES THE SOUTHERN GREAT LAKES REGION. A WEAK UPPER LEVEL RIDGE WILL SET UP OVER THE ROCKIES WHILE ANOTHER UPPER LOW PRESSURE REACHES THE PACIFIC NORTHWEST. HIGH PRESSURE AT THE SURFACE WILL BUILD FROM THE NORTHERN PLAINS INTO THE CENTRAL PLAINS STATES. NORTHWEST WINDS WILL STILL BE FAIRLY STRONG WITH H85 WINDS AVERAGING 30 TO 40KTS AT LEAST IN THE MORNING...AND RESULTANT SURFACE WINDS WILL BE IN THE BREEZY TO WINDY CATEGORY AT LEAST FOR THE FIRST PART OF THE DAY. SATURDAY NIGHT INTO SUNDAY...SHORTWAVE RIDGING MOVES OVERHEAD...THE SURFACE RIDGE AXIS SHIFTS A BIT FARTHER EAST AND A SURFACE TROUGH BEGINS TO DEEPEN IN THE ROCKIES AND ON THE LEE SLOPES. SURFACE WINDS TRANSITION TO AN EASTERLY UPSLOPE DIRECTION. ISENTROPIC LIFT AS INDICATED ON THE 295K SURFACE INCREASES SATURDAY NIGHT AND CONTINUES ON SUNDAY...AHEAD OF AN APPROACHING TROUGH NEAR THE FOUR CORNERS REGION. MODELS SUGGEST THE DEVELOPMENT OF LOW CLOUDS AND THE COMBINATION OF THE ISENTROPIC LIFT AND FRONTOGENETIC FORCING MAY LEAD TO SOME MIXED PCPN IN OUR WESTERN COUNTIES. FORECAST SOUNDINGS ARE COLD ENOUGH FOR SNOW TO FALL ON SUNDAY...HOWEVER SURFACE TEMPERATURES ABOVE FREEZING WILL CAUSE THE PCPN TO MELT AND THEREFORE HAVE KEPT PCPN TYPE AS A RAIN AND SNOW MIX. OVERALL CHANCES FOR PCPN ARE LOW AND DO NOT EXPECT MUCH IF ANY ACCUMULATIONS. NEXT WEEK...THE CLOSED UPPER LOW PRESSURE SYSTEM WILL MOVE EAST FROM THE DESERT SOUTHWEST...EMERGE ONTO THE SOUTHERN PLAINS AND LIFT INTO THE CENTRAL PLAINS. ISENTROPIC LIFT INCREASES AHEAD OF THE SYSTEM ON MONDAY AND DYNAMICS CONTINUE AS THE SYSTEM CROSSES MONDAY NIGHT AND POTENTIALLY INTO TUESDAY. OUR SOUTHERN COUNTIES WILL HAVE THE BEST CHANCES FOR PRECIPITATION GIVEN THE TRACK OF THE SYSTEM. MODELS HAVE NOT BEEN CONSISTENT WITH THE TRACK OF THE SYSTEM WITH THE 12Z RUNS GENERALLY A FAVORING A MORE NORTHERN TRACK THAN THE 00Z RUNS. DESPITE THE DIFFERENCES...AGAIN OUR SOUTHERN ZONES STILL LOOK VERY FAVORABLE FOR A RAIN/SNOW MIX INITIALLY ON MONDAY WITH THE PRECIPITATION CHANGING TO SNOW MONDAY NIGHT. ACCUMULATIONS ARE POSSIBLE BUT AGAIN WILL BE DEPENDENT ON THE TRACK OF THE SYSTEM. AFTER THE EARLY WEEK SYSTEM DEPARTS...A GENERAL TROUGH TYPE PATTERN LINGERS THROUGH MID WEEK...AND TEMPERATURES WILL REMAIN ON THE BELOW NORMAL SIDE OF THE SPECTRUM. && .GID WATCHES/WARNINGS/ADVISORIES... NE...WIND ADVISORY UNTIL 6 AM CST FRIDAY FOR NEZ039>041-046-047. KS...NONE. &&
Hazardous weather outlook, Nov 6, 9:28 PM CST, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 928 PM CST THU NOV 6 2008 KSZ005>007-017>019-NEZ048-049-060>064-072>077-082>087-071200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-MERRICK-POLK-DAWSON- BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY- FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- 928 PM CST THU NOV 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTH CENTRAL NEBRASKA...ALONG AND SOUTH OF A COLUMBUS...TO GRAND ISLAND...TO GOTHENBURG LINE...AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. SOME PASSING SNOW SHOWERS WILL PROVIDE LITTLE IF ANY SNOW ACCUMULATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ039>041-046-047-071200- VALLEY-GREELEY-NANCE-SHERMAN-HOWARD- 928 PM CST THU NOV 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTH CENTRAL NEBRASKA...NORTH OF A COLUMBUS...TO GRAND ISLAND...TO GOTHENBURG LINE. .DAY ONE...TONIGHT. A WIND ADVISORY REMAINS IN EFFECT TONIGHT FOR SUSTAINED WINDS NEAR 30 MPH...WITH WIND GUSTS OCCASIONALLY REACHING 45 MPH. SOME PASSING SNOW SHOWERS WILL RESULT IN LITTLE IF ANY SNOW ACCUMULATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.